# SDR CALA2021070701038

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821800
- Condition: Corroded
- Location: Frms 63-64 S41l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT FR63-64 STRINGER 41C LEFT PREVIOUSLY REPAIRED S TRINGER HAS CORROSION A3NB-05-3-6022 PER HAECO LCQ N/R 9296479/3 6479 GENERATED BY V052030.
